# SDR SWAA2022101949318

- Difficulty date: September 29, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 70,923 hours, 41,833 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE; INTERNAL #5 RIB CRACK NOTED AT RIVET EDGE HOLE (DOT-223 LHLE5). / [01] REMOVED L/H HORIZONTAL STAB #5 RIB AS PER B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW L/H HORIZONTAL STAB AS PER B737-700 SRM 51-40-05-0G-0;[03] REMOVED L/H HORIZONTAL STAB LEADING EDGE #5 RIB AS PER B737-700 SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW L/H HORIZONTAL STAB LEADING EDGE RIB AS PER B737-700 SRM 51-40-05-0G-0;[05] VALIDATED CORRECTED STATEMENTS 3 & 4  OK TO INSTALL NEW UNIT;[06] INSTALLED NEW L/H HORIZONTAL STAB LEADING EDGE #5 RIB AS PER B737-700 SRM 51-40-02-0G-0;[07] REMOVED L/H HORIZONTAL STAB LEADING EDGE #5 RIB AS PER B737-700 SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW L/H HORIZONTAL STAB LEADING EDGE RIB AS PER B737-700 SRM 51-40-05-0G-0. INSTALLED NEW L/H HORIZONTAL STAB LEADING EDGE #5 RIB AS PER B737-700 SRM 51-40-02-0G-0.;[08] [FINAL] VALIDATED STEPS 6 & 7
